# SDR 2003FA0000035

- Difficulty date: January 15, 2003
- Submitted: January 15, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft serial: 0670
- Aircraft time: 4,867 hours, 3,386 cycles
- System (JASC): 2700 · Flight Control System
- Part: Skin
- Part number: 522277577
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A DAILY INSPECTION A 1 3/4 INCH CRACK WAS FOUND IN THE LT WING JUST ABOVE THE INBOARD FLAP BELLCRANK. WE OPERATE A FLEET OF 26 550 SERIES AIRCRAFT WITH A LARGE PORTION HAVING A REPAIR TO THE LT OR RT WING AT ONE POINT OR ANOTHER. I HAVE FOUND SEVERAL WHILE WORKING AT A FBO. MANY OF MY FRIENDS ALSO CONFERM THAT THIS IS A COMMON THING TO THE FLEET. TALKING TO THE FACTORY THEY WANT ONE OF THERE ENGINEERS OR A DER TO HELP IN THE FIX. IT SEAMS TO ME THAT IF THIS IS A COMMON THING THEM WHY CAN'T THE MFG. COME UP WITH A SB AND A REPAIR KIT AS WE HAVE SEEN IN THE PAST ON OTHER LESS COSTLY A/C ?
